| Model Number |
8900-000219-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator was unable to detect the attached electrodes.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The complainant was contacted for return of the product.The product has not been returned for evaluation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator displayed a "check pads" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Please reference section b5 device evaluation: the electrodes were returned to zoll medical corporation for evaluation.The customer's report was verified.A visual inspection found the self test wire to be disconnected.This type of failure does not disable the electrode from delivering therapy when attached to a defibrillator.This is a malfunction which only impacts self-test of the electrode with the defibrillator.This type of malfunction does not pose any clinical impact and does not meet our guidelines for reportability.Analysis for reports of this type has not identified an increase in trend.